# SDR IPXA2024042246123

- Difficulty date: April 11, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 58,978 hours, 19,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T41044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, FWD LOWER FACE OF R/H WING NO.9 SLAT L/E SKIN, NEAR INBD TRACK. (REPAIR) ACCOMPLISHED REPAIR I.A.W SRM 57-43-01-2R-2 REV. 89 AND EGAT WORK SHEET NO. 40316. REVIEWED
